# SDR BAQA091862

- Difficulty date: January 8, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N952CJ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7052
- Aircraft time: 8,128 hours
- System (JASC): 3425 · Integrated Flight System
- Part: Compensator
- Part number: 656767
- Part serial: 81122375
- Condition: Cracked
- Location: Cockpit Hsi
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BASE OF HSI COMPENSATOR IS CRACKED REPLACED WITH SERVICEABLE UNIT (S/N 17507).
